# SDR SIMA201811276007

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 30,460 hours, 27,427 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ICE CONDITION ANTI ICE INOP POSTED IN FLIGHT IN ICING CONDITIONS.-C/A-PERFORMED OPS CHECK OF ANTI ICE SYSTEM PER EMB 140 AMM 30-00-00. NO DEFECTS NOTED, NO CMC MSGS POSTED. A/C OKAY FOR SERVICE.
